# SDR DL733030162

- Difficulty date: February 18, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N304WA
- Make and model: Boeing 737347
- Aircraft serial: 23345
- Aircraft time: 48,636 hours, 33,217 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 40,687 hours, 38,000 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: S332A0041
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL DEN FOUND FUEL LEAKING FROM RT ENGINE.  INSP FOUND MAIN FUEL LINE FROM PYLON TO ENG FUEL PUMP LEAKING AT SWEDGED END / PYLON SIDE.  REPLACED SAME.
